Title
Platelet-mediated thrombotic complications in patients with ET: Reversal by aspirin, platelet reduction, and not by coumadin Platelet-mediated thrombotic complications in patients with ET: Reversal by aspirin, platelet reduction, and not by coumadin
Author
Faculty/Department
Faculty of Medicine and Health Sciences
Publication type
article
Publication
La Jolla, Calif. ,
Source (journal)
Blood cells, molecules, and diseases. - La Jolla, Calif.
Volume/pages
36(2006) :2 , p. 199-205
ISSN
1079-9796
ISI
000236661600021
Carrier
E
Target language
English (eng)
Full text (Publishers DOI)
Affiliation
University of Antwerp
E-info
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000236661600021&DestLinkType=RelatedRecords&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000236661600021&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000236661600021&DestLinkType=CitingArticles&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
Handle